In vitro test to confirm diagnosis of allopurinol-induced severe cutaneous adverse reactions.

@article{Klaewsongkram2016InVT,
  title={In vitro test to confirm diagnosis of allopurinol-induced severe cutaneous adverse reactions.},
  author={Jettanong Klaewsongkram and Pattarawat Thantiworasit and Nithikan Suthumchai and P Rerknimitr and Chonlaphat Sukasem and Papapit Tuchinda and Leena Chularojanamontri and Yuttana Srinoulprasert and Ticha Rerkpattanapipat and Kumutnart Chanprapaph and Wareeporn Disphanurat and Panlop Chakkavittumrong and Napatra Tovanabutra and Chutika Srisuttiyakorn},
  journal={The British journal of dermatology},
  year={2016},
  volume={175 5},
  pages={994-1002}
}
BACKGROUND Allopurinol is a frequent cause of severe cutaneous adverse reactions (SCARs), such as drug reaction with eosinophilia and systemic symptoms (DRESS), Stevens-Johnson syndrome (SJS) and toxic epidermal necrolysis (TEN). The reactions can potentially be fatal. As drug rechallenge in patients with a history of drug-induced SCARs is contraindicated, in vitro testing may have a diagnostic role as a confirmation test. OBJECTIVES To study the diagnostic value of interferon (IFN)-γ enzyme… CONTINUE READING

References

Publications referenced by this paper.
Showing 1-10 of 22 references

Insights into the poor prognosis of allopurinolinduced severe cutaneous adverse reactions: the impact of renal insufficiency, high plasma levels of oxypurinol and granulysin

  • Chung W-H, Chang W-C, SL Stocker
  • Ann Rheum Dis
  • 2015

Similar Papers

Loading similar papers…